# SDR ASAA2020083183112

- Difficulty date: August 28, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 26,465 hours, 8,449 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR IN AUTO MODE, THE FO'S SIDE DOES NOT FILTER OUT GROUND CLUTTER AT ALTITUDE.  SETTING IN AUTO, WX + T, -2A @ FL380.  GROUNDED - YES.  PERFORMED B737-900 FIM 34-43 TASK 801, WXR SYSTEM BITE GOOD.  REF B737-900 AMM 34-43-00 WXR SYSTEM-OPERATIONAL TEST-ANTENNA TILT TEST GOOD.  GROUND VERIFICATION TEST GOOD.
